# SDR MASA200601948

- Difficulty date: July 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 20,766 hours, 16,275 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1874
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 15,043 hours, 11,080 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7450 MSN - THE CREW ABORTED TAKEOFF DUE TO A NR 2 ENG TR MESSAGE.  MAINTENANCE REMOVED AND REPLACED PDU.
